MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 7SCT
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Extubate (2402)
Date of Event 10/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the device had an air leak from the cuff.The patient had a replacement of the tube.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation.The failure mode leak at inflation line was confirmed in the received sample.Manufacturing process was reviewed and there is no potential risk and the below conditions were found.Inflation test ¿ air is applied through valve on the flat pilot balloon to inflate the cuff.The cuff is checked at 24 hours to make sure that the cuff is still inflated.A deflation test is performed; a vacuum system is applied through valve on the flat pilot balloon to remove the air of the cuff.All manufacturing controls were found effective to detect the reported failure mode.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key8084340
Report Number2936999-2018-00712
Device Sequence Number13858142
Product Code JOH
UDI-Device Identifier20884522031223
UDI-Public20884522031223
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2023
Device Model Number7SCT
Device Catalogue Number7SCT
Device Lot Number18B0576JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2019
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer02/11/2019
Initial Report FDA Received Date11/19/2018
Supplement Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;